このエントリーをはてなブックマークに追加
ID 52066
FullText URL
Author
Lavallee, Melisa J.
Spearman, Blair K.
Yang, Qiduan
Abstract
We give an infinite family of intersective polynomials with Galois group D5, the dihedral group of order 10.
Keywords
Intersective polynomial
Galois group
dihedal group
monogenic
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
27
End Page
33
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/3
JaLCDOI